Modeling heterogeneity for bivariate survival data by the compound Poisson distribution with random scale

Hanagal, David D. . Statistics & Probability Letters 2010. 80 (23--24) :1781-1790

Locate this article in:

Bibtex

@article{CIS-249025,
  Author = {Hanagal, David D.},
  Title = {Modeling heterogeneity for bivariate survival data by the compound Poisson distribution with random scale},
  Journal = {Statistics & Probability Letters},
  Volume = {80},
  Number = {23--24},
  Year = {2010},
  Pages = {1781--1790},
  Keywords = {Survival times, Frailty, parametric regression, bivariate weibull}
}

Similar articles